Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 104156, 11 pages
http://dx.doi.org/10.1155/2014/104156
Research Article

Control of Hopf Bifurcation and Chaos in a Delayed Lotka-Volterra Predator-Prey System with Time-Delayed Feedbacks

1Department of Mathematics and Information Science, Zhoukou Normal University, Zhoukou, Henan 466001, China
2Department of Applied Mathematics, Kunming University of Science and Technology, Kunming, Yunnan 650093, China
3Institute of Information and System Computation Science, Beifang University of Nationalities, Yinchuan, Ningxia 750021, China

Received 10 March 2014; Accepted 19 May 2014; Published 4 June 2014

Academic Editor: Imran Naeem

Copyright © 2014 Huitao Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Zhen and Z. Ma, “Stability for a competitive Lotka-Volterra system with delays,” Nonlinear Analysis. Theory, Methods & Applications, vol. 51, no. 7, pp. 1131–1142, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Y. Saito, “The necessary and sufficient condition for global stability of a Lotka-Volterra cooperative or competition system with delays,” Journal of Mathematical Analysis and Applications, vol. 268, no. 1, pp. 109–124, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. K. Gopalsamy and X.-Z. He, “Oscillations and convergence in an almost periodic competition system,” Acta Applicandae Mathematicae, vol. 46, no. 3, pp. 247–266, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. X. H. Tang and X. Zou, “Global attractivity of non-autonomous Lotka-Volterra competition system without instantaneous negative feedback,” Journal of Differential Equations, vol. 192, no. 2, pp. 502–535, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. Song and Y. Peng, “Stability and bifurcation analysis on a logistic model with discrete and distributed delays,” Applied Mathematics and Computation, vol. 181, no. 2, pp. 1745–1757, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. Zhao and Y. Lin, “Hopf bifurcation in a partial dependent predator-prey system with delay,” Chaos, Solitons and Fractals, vol. 42, no. 2, pp. 896–900, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Y. Song, Y. Peng, and J. Wei, “Bifurcations for a predator-prey system with two delays,” Journal of Mathematical Analysis and Applications, vol. 337, no. 1, pp. 466–479, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. X.-P. Yan, “Stability and Hopf bifurcation for a delayed prey-predator system with diffusion effects,” Applied Mathematics and Computation, vol. 192, no. 2, pp. 552–566, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. X.-P. Yan and C.-H. Zhang, “Hopf bifurcation in a delayed Lokta-Volterra predator-prey system,” Nonlinear Analysis. Real World Applications, vol. 9, no. 1, pp. 114–127, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  10. J. Zhang, Z. Jin, J. Yan, and G. Sun, “Stability and Hopf bifurcation in a delayed competition system,” Nonlinear Analysis. Theory, Methods & Applications, vol. 70, no. 2, pp. 658–670, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. H. Chen, “Chaos control and global synchronization of Liu chaotic systems using linear balanced feedback control,” Chaos, Solitons and Fractals, vol. 40, no. 1, pp. 466–473, 2009. View at Publisher · View at Google Scholar
  12. W. Chen, “Dynamics and control of a financial system with time-delayed feedbacks,” Chaos, Solitons and Fractals, vol. 37, pp. 1198–1207, 2008. View at Google Scholar
  13. D. Ghosh, A. R. Chowdhury, and P. Saha, “Bifurcation continuation, chaos and chaos control in nonlinear Bloch system,” Communications in Nonlinear Science and Numerical Simulation, vol. 13, no. 8, pp. 1461–1471, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. A. El-Gohary and A. S. Al-Ruzaiza, “Chaos and adaptive control in two prey, one predator system with nonlinear feedback,” Chaos, Solitons and Fractals, vol. 34, no. 2, pp. 443–453, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. Lü and S. Zhang, “Controlling Chen’s chaotic attractor using backstepping design based on parameters identification,” Physics Letters A, vol. 286, pp. 148–152, 2001. View at Google Scholar
  16. S. Boccaletti, C. Grebogi, Y.-C. Lai, H. Mancini, and D. Maza, “The control of chaos: theory and applications,” Physics Reports, vol. 329, no. 3, pp. 103–197, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  17. Y. Song and J. Wei, “Bifurcation analysis for Chen's system with delayed feedback and its application to control of chaos,” Chaos, Solitons & Fractals, vol. 22, no. 1, pp. 75–91, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. S. Ruan and J. Wei, “On the zeros of transcendental functions with applications to stability of delay differential equations with two delays,” Dynamics of Continuous, Discrete & Impulsive Systems. A. Mathematical Analysis, vol. 10, no. 6, pp. 863–874, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional-Differential Equations, vol. 99 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  20. B. D. Hassard, N. D. Kazarinoff, and Y. H. Wan, Theory and Applications of Hopf Bifurcation, vol. 41 of London Mathematical Society Lecture Note Series, Cambridge University Press, New York, NY, USA, 1981. View at MathSciNet